# SDR 04FDEA01354

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Part number: ARC2531502
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP DRIVE ARM I/B BEARING FACE IS PITTED.  REPLACED DRIVE ARM ON WC E8-5750-7-5002 PT 2 AT MAE.
